MathSciNet Relay Station
MathSciNet bibliographic data
MR382811 34K15
Lopes, Orlando Forced oscillations in nonlinear neutral differential equations. SIAM J. Appl. Math. 29 (1975), 196–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement